# SDR 98ZZZM485

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Beech 1900D
- Aircraft serial: UE71
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 1013841377
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR RETRACT CIRCUIT BREAKER OPENS.  LANDING GEAR HANDLE FAILURE.  REPLACED LANDING GEAR HANDLE IAW BEECH MAINTENANCE MANUAL.  (M)
